# SDR MASA20201028068

- Difficulty date: October 28, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312121U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK STINGER 22L CORRODED BEYOND LIMITS.  R & R STINGER 22L.
